Rotation numbers for diffeomorphisms and flows
Annales de l'I.H.P. Physique théorique, Tome 42 (1985) no. 1, p. 109-115
@article{AIHPA_1985__42_1_109_0,
     author = {Ruelle, David},
     title = {Rotation numbers for diffeomorphisms and flows},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {1},
     year = {1985},
     pages = {109-115},
     zbl = {0556.58026},
     mrnumber = {794367},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__42_1_109_0}
}
Ruelle, David. Rotation numbers for diffeomorphisms and flows. Annales de l'I.H.P. Physique théorique, Tome 42 (1985) no. 1, pp. 109-115. http://www.numdam.org/item/AIHPA_1985__42_1_109_0/

[1] V.I. Oseledec, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems. Trudy Moskov. Mat. Obsc., t. 19, 1968, p. 197-221. | MR 240280 | Zbl 0236.93034

[2] M.S. Raghunathan, A proof of Oseledec' multiplicative ergodic theorem. Israel J. Math., t. 32, 1979, p. 356-362. | MR 571089 | Zbl 0415.28013

[3] D. Ruelle, Ergodic theory of differentiable dynamical systems. Inst. Hautes Études Sci., Publ. Math., t. 50, 1979, p. 275-306. | Numdam | MR 556581 | Zbl 0426.58014